# SDR AWXA200601779

- Difficulty date: October 15, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 63,440 hours, 39,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EEL - INTERIOR EMERGENCY LIGHTS LEFT SIDE ROW 12 THROUGH 18 ARE INOP.  FOUND SHORTED WIRE UNDER SEAT 17A.  REMOVED AND REPLACED SHORTED SECTION OF WIRE.  OPS CHECK WAS GOOD.
